\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Degenerate lower dimensional invariant tori in reversible system

  • * Corresponding author: Shengqing Hu

    * Corresponding author: Shengqing Hu 
The second author is supported by NNSF grant 11231001
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we are concerned with the existence of lower dimensional invariant tori in nearly integrable reversible systems. By KAM method, we prove that under some reasonable assumptions, there are many so-called degenerate lower dimensional invariant tori, that is one of normal frequencies is zero.

    Mathematics Subject Classification: Primary: 37J40; Secondary: 70K43.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   V. I. Arnold, Reversible systems, in Nonlinear and Turbulent Processes in Physics, Vol. 3 (Kiev, 1983), Harwood Academic Publ., Chur, 1984, 1161–1174.
      H. W. Broer, G. B. Huitema and M. B. Sevryuk, Quasi-Periodic Motions in Families of Dynamical Systems, Order Amidst Chaos (Lecture notes in Mathematics, 1645). Springer-Verlag, Berlin, 1996.
      H. W. Broer  and  G. B. Huitema , Unfolding of quasi-periodic tori in reversible systems, J. Dynam. Differential Equations, 7 (1995) , 191-212.  doi: 10.1007/BF02218818.
      L. H. Eliasson , Perturbations of stable invariant tori for Hamiltonian systems, Ann. Scuola Norm, Suo. Pisa, 15 (1988) , 115-147. 
      S. M. Graff , On the continuation of hyperbolic invariant tori for Hamiltonian systems, J. Differential Equations, 15 (1974) , 1-69.  doi: 10.1016/0022-0396(74)90086-2.
      B. Liu , On lower dimensional invariant tori in reversible system, J. Differential Equations, 176 (2001) , 158-194.  doi: 10.1006/jdeq.2000.3960.
      J. Moser , Convergent series expansions for quasi-periodic motions, Math. Ann., 169 (1967) , 136-176.  doi: 10.1007/BF01399536.
      M. B. Sevryuk, Reversible Systems, Lecture Notes in Math., Vol. 1211, Springer-Verlag, Berlin, 1986. doi: 10.1007/BFb0075877.
      M. B. Sevryuk , Invariant $m$-dimensional tori of reversible systems with a phase space of dimension greater than $2m$, J. Soviet Math., 51 (1990) , 2374-2386.  doi: 10.1007/BF01094996.
      M. B. Sevryuk, New results in the reversible KAM theory, in Seminar on Dynamical Systems, (Eds. S. B. Kuksin, V. F. Lazutkin and J. Poschel. ) Birkhauser, Basel, 12 (1994), 184–199. doi: 10.1007/978-3-0348-7515-8_14.
      M. B. Sevryuk , The iteration-approximation decoupling in the reversible KAM theory, Chaos, 5 (1995) , 552-565.  doi: 10.1063/1.166125.
      M. B. Sevryuk , Partial preservation frequencies in KAM theory, Nonlinearity, 19 (2006) , 1099-1140.  doi: 10.1088/0951-7715/19/5/005.
      X. C. Wang , J. X. Xu  and  D. F. Zhang , Degenerate lower dimensional tori in reversible system, J. Math. Anal. Appl., 387 (2012) , 776-790.  doi: 10.1016/j.jmaa.2011.09.030.
      X. C. Wang , J. X. Xu  and  D. F. Zhang , On the persistence of lower-dimensional tori in reversible system, Ergodic Theory and Dynamical Systems, 35 (2015) , 2311-2333.  doi: 10.1017/etds.2014.34.
      J. X. Xu , On small perturbation of two-dimensional quasi-periodic systems with hyperbolic-type degenerate equilibrium point, J. Differential Equations., 250 (2011) , 551-571.  doi: 10.1016/j.jde.2010.09.030.
      J. G. You , A KAM theorem for hyperbolic-type degenerate lower dimensional tori in Hamiltonian system, Commun. Math. Phys., 192 (1998) , 145-168.  doi: 10.1007/s002200050294.
      J. G. You , Perturbations of lower dimensional tori for Hamiltonian systems, J. Differential Equations., 152 (1999) , 1-29.  doi: 10.1006/jdeq.1998.3515.
  • 加载中
SHARE

Article Metrics

HTML views(222) PDF downloads(344) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return